MathSciNet Relay Station
MathSciNet bibliographic data
MR368264 (51 #4505) 62E99
Kingman, J. F. C.; Taylor, S. J.; Hawkes, A. G.; Walker, A. M.; Cox, David Roxbee; Smith, A. F. M.; Hill, B. M.; Burville, P. J.; Leonard, T. Random discrete distribution. With a discussion by S. J. Taylor, A. G. Hawkes, A. M. Walker, D. R. Cox, A. F. M. Smith, B. M. Hill, P. J. Burville, T. Leonard and a reply by the author. J. Roy. Statist. Soc. Ser. B 37 (1975), 1–22.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement